Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 19, 2014, 08:51:00 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620347
  • Total Topics: 46738
  • Online Today: 216
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Temper Temper!  (Read 1350 times)

0 Members and 1 Guest are viewing this topic.

Offline tigger2376

  • Member
  • Posts: 462
  • too bad to die youngish!
Temper Temper!
« on: October 16, 2006, 06:02:11 AM »
Has anyone else noticed that on kaletra/kivexa, they are all of a sudden hell on wheels? I'm SO tetchy its unbelievable. I've been taking them for two weeks now and all the side effects are still as bad as ever, tiredness,muscle aches,sickness and loose bowels, anyone got any ideas?
I know i'm going to enjoy the party in the afterlife, but do you all mind that I'm going to be VERY late!!!

Offline penguin

  • Member
  • Posts: 747
  • The Penguin Whisperer
Re: Temper Temper!
« Reply #1 on: October 16, 2006, 07:34:17 AM »
hello

I would think that the tetchiness, is prob more to do with feeling crappy from side effects - ongoing pain/fatigue/diarrhea etc is enough to try most people’s patience

A small number of people in trials of kaletra did report feeling emotionally, er, off..but this may or may not have been drug-related..

Talk to your dr - either you need to start aggressively  managing the side effects - anti nausea, anti-diarrhoeal, analgesic meds - or, tis a case of thinking about switching to something gentler, perhaps (ie not kaletra).

Hope you're feeling better soon

Kate

Offline chapin

  • Member
  • Posts: 6
Re: Temper Temper!
« Reply #2 on: November 04, 2006, 02:37:05 PM »
I understand you completely! Iīm on Truvada and Viracept, and let me tell you I canīt even stand myself some days!!!! Anything can irritate me, anything can make me cry, and my patience is gone!!!  When I just canīt handle it, I take XANAX (half of a .50 capsule) and it helps; my doc persicribed the whole .50 but I try to manage with a lower dose, and donīt take it very often.  I hope this helps and that you feel better soon.

Cheers!

Offline tigger2376

  • Member
  • Posts: 462
  • too bad to die youngish!
Re: Temper Temper!
« Reply #3 on: December 16, 2006, 08:50:59 PM »
The docs have now put me on buspirone, an anti depressant, quick release, good for panic attacks drug, changed meds twice now so that my help but have come to terms with fact I resented every dose of ARVS I take. Was 5 years non symtomatic then last 6 months PCP, Stevens-johsons, no wonder I was ratty! Still believe though that these drugs may and do cause mood swings and my consultant has warned me that new ones probably will so BAH SODDING HUMBUG and happy holidays to all xx
I know i'm going to enjoy the party in the afterlife, but do you all mind that I'm going to be VERY late!!!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.